# SDR U30A200300039

- Difficulty date: December 26, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 35,672 hours, 14,058 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TURNOFF FROM RUNWAY, CREW NOTED LIGHT SMOKE IN COCKPIT AND CABIN WITH NO DISTINCT ODOR OR ANY ECAM MESSAGE OR ABNORMAL INDICATION, EXCEPT ALL BRAKE TEMP SENSORS ON WHEEL PAGE SHOWED AMBER(XX).  MAINT INSP AC AND FOUND WATER ON BELLY OF AC AROUND AIR COND PACK INLETS AND NR 2 ENG. FLIGHT CREW NOTED WATER PUDDLE ON TURN OFF WITH THRUST REVERSERS ACTIVATED. MAINT RAN AIR COND PACKS AND NO SMOKE OR ODOR NOTED THROUGHOUT AC. SUSPECT WATER INGESTION INTO AIR CONDITIONING PACK SYS AND RESULTING MIST/VAPOR ENTERED AC. PERFORMED BSCU (BRAKE STEERING CONTROL UNIT) TEST IAW AMM 32-46-00 AND BRAKE TEMP INDICATIONS ARE NORMAL. VISUALLY INSPECTED BSCU WITH NO DEFECTS NOTED.  AC RETURNED TO SERVICE.
